# SDR SIMA20190729001

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,552 hours, 39,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT STRIP WIRE BROKEN IN ROW 16A. C/A-REMOVED AND REPLACED EMERGENCY FLOOR STRIP LIGHT IAW AMM 33-50-12 OPS CHECK GOOD.
